[-] Show simple item record

dc.contributor.authorDe la Peña, Víctoreng
dc.contributor.authorMontgomery-Smith, Stephen, 1963-eng
dc.date.issued2011eng
dc.descriptionThe final version of this paper appears in: "Bulletin of American Mathematical Society" 31 (1994) 223-227. Print.eng
dc.description.abstractThe authors announce a general tail estimate, called a decoupling inequality, for a symmetrized sum of non-linear k-correlations of n > k independent random variables.eng
dc.identifier.urihttp://hdl.handle.net/10355/9757eng
dc.languageEnglisheng
dc.relation.ispartofMathematics publications (MU)eng
dc.relation.ispartofcommunityUniversity of Missouri-Columbia. College of Arts and Sciences. Department of Mathematicseng
dc.rightsOpenAccess.eng
dc.rights.licenseThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License.
dc.subject.lcshBanach spaceseng
dc.subject.lcshForms, Quadraticeng
dc.subject.lcshDecoupling (Mathematics)eng
dc.titleBounds on the tail probability of u-statistics and quadratic formseng
dc.typePreprinteng


Files in this item

[PDF]

This item appears in the following Collection(s)

  • Mathematics publications (MU)
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] Show simple item record